# SDR SWAA2022031074834

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 26,987 hours, 16,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY FLOOR BOARD BRAKE ASSEMBLY PANEL RIGHT OF CENTERLINE AT STA 540 CRACKED / REMOVED AND REPLACED AIR CONDITIONING DISTRIBUTION BAY FLOOR BOARD BRAKE ASSEMBLY PANEL RIGHT OF CENTERLINE AT STA 540 IAW SRM 51-40-02
